# SDR 29GA2019010300001

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 36,817 hours, 41,894 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0090 ELH/FLL REPORT: FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DOES NOT REMAIN OPEN, THE OPEN LATCH DOES NOT KEEP DOOR OPEN. CORRECTIVE ACTION: REPOSITIONED SPRING AT MAIN CABIN DOOR OPEN LATCH IAW AMM 52-10-00-03, NO DEFECT NOTED.
